# SDR USAA2014123000007

- Difficulty date: December 26, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 77,776 hours, 35,028 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

Y HYD RESERVOIR EMPTIED IN FLIGHT.  Y SYS SHUTDOWN IAW ECAM PROCEDURES.  REPLACED BOTH SUCTION & PRESS HYD PIPES IN RT ENG PYLON.  LEAK CHECKED GOOD IAW AMM 29-13-49 PB 0401.
